Health and Wellness

Diarrhoea vomiting

Purvi Dalwani
1 to 3 years

Created by
Updated on May 18, 2017

my son is suffering from diarrhoea from last 5 days n bfore dat 2daz fever. he is under medication from past 3 daz but diarrhoea is still there. can dis b because of canines. can anyone suggest something

  • 19
Comments ()
Kindly Login or Register to post a comment.
purvi dalwani

| May 19, 2017

he is much btr. thanx

  • Report
Debashree Bhattacharya

| May 19, 2017

Dear Purvi, how is your child today? Please don't worry. l sincerely pray for your baby's speedy recovery.

  • Report
purvi dalwani

| May 19, 2017

relax plz. i appreciate all your concern n thanx for advise

  • Report
Debashree Bhattacharya

| May 19, 2017

Dear Sir, we all do mistakes in our life. But what matters is our way of talking and writing.

  • Report
mahendra shrimali

| May 19, 2017

it's my mistake sorry debashree Bhattacharya

  • Report
mahendra shrimali

| May 19, 2017

ok send me photos of same 9099933919 n I will send photos to u that doesn't mention that U wrote

  • Report
Debashree Bhattacharya

| May 19, 2017

Dear Purvi, if you wish , you can send you whatsapp number to me. I will send you the photo of the tetra pack.

  • Report
Debashree Bhattacharya

| May 19, 2017

Mr. Mahendra, without knowledge l did not write anything. ORSL is for rehydration but should not be used during diarrhoea. It is clearly written side wall of the tetra pack . Please do proper checking before writing any comment in future. Now l am sending the photo of the tetra pack to the head of the Parentune for proving my point. And it is a friendly forum where we try to help each other.

  • Report
mahendra shrimali

| May 19, 2017

debashree Bhattacharya plz don't give any statements without knowledge .... ors L is meant for rehydration .

  • Report
Debashree Bhattacharya

| May 18, 2017

And Purvi, on the pack of ORS L , it is clearly written "DO NOT USE DURING DIARRHOEA ". So, please ask your doctor first. I noticed it when I thought of giving it to my son .

  • Report
Debashree Bhattacharya

| May 18, 2017

Purvi, my son suffered for 7/8 days. My doctor told me that cow milk is strictly not during diarrhoea as lactose worsen the situation. And we all know that under any condition mother's milk is good. So when a doctor says "no" to milk, it definitely anything but mother's milk.

  • Report
mahendra shrimali

| May 18, 2017

there are different ors with flavour is available in medical stores ors L is one brand in ready to use tetra pack walyt from Wallace pharma it's also ors with orange flavour

  • Report
purvi dalwani

| May 18, 2017

my son does not drink ors so dr advised to gv light diet n watrr

  • Report
mahendra shrimali

| May 18, 2017

do not stop feeding your milk it is itself medicine for ur child ... you also start drinking lots of water and also to ur son zinc tablet n ORS immediate stop diarrhoea with safe way...

  • Report
mahendra shrimali

| May 18, 2017

mrs Purvi first of all I request you do not give any medicine without doctor consultation .......

  • Report
purvi dalwani

| May 18, 2017

for how long he suffered from diarrhoea

  • Report
Debashree Bhattacharya

| May 18, 2017

Hello Purvi, my son also suffered from diarrhoea very recently. My pediatrician asked me to give my child Econorm. lt is good. He advised me also to give my child sufficient homemade curd. Give your child water time to time. No milk please.

  • Report
purvi dalwani

| May 18, 2017

how much time it takes

  • Report
puloma pandey

| May 18, 2017

Hi Purvi, it may be because of canine. Keep your baby hydrated, give light food. Give cool fruits and juices. Follow the doctor's instruction. Hope your baby will get well soon.

  • Report
Loading
Heading

Some custom error

Heading

Some custom error